# SDR UALA2010122704706

- Difficulty date: December 23, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 81,359 hours, 9,938 cycles
- Engine: Pwa PW2040
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 768
- Condition: Discharged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY COMPLETELY DEAD, DUE TO BAT SW BEING LEFT ON WITH NO POWER SOURCE AVAIL TO ACFT.  REPLACED APU BATTERY.
